REAL

Items where Author is "Zhao, Jing"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zhao, Jing (2016) Mixed monotone iterative technique for fractional impulsive evolution equations. Miskolc Mathematical Notes, 17 (1). pp. 683-696. ISSN 1787-2405 (print), 1787-2413 (online)

Zhao, Jing (2016) On stochastic subdifferential systems driven by standard Brownian motion. Miskolc Mathematical Notes, 17 (1). pp. 327-338. ISSN 1787-2405 (print), 1787-2413 (online)

This list was generated on Sat Sep 19 13:14:46 2020 CEST.